Medical Questions > Conditions and Diseases > Skin Forum

Skin condition in genital region

I am a male 29 years old. Its been almost 15years since I had a skin disease on my genital area. I have tried various medicines like betnovate N cream for 6 consecutive months but eventually as soon as i stop using the cream the problem returns. It seems to rotate in cycles of recovery, most of the skin is ok then a few days later the skin will start to itch sore redness (sometimes very very sore) and then scales of skin will start exfoliating and if i dont let it peal off on its own i do end up with raw hurt skin. Afterwards minor scales and healing skin looks like as a skin of very old person with somewhat wrinkled appearance on glans which may recover for sometime or start developing in to scales of skin again which starts breaking and pealing off leaving very sore tender skin underneath. I have seen vaseline use also masks the problem for a few weeks atleast. I had no sexual contact ever so it may not be a STD. Its been years and years and I am fedup with the problem which never resolves completely. I will greatly appreciate if you can be of any help.
Thank you.
Did you find this post helpful?
|

User Profile
replied March 9th, 2010
Hi,

Welcome to the ehealthforum. Without examination I cannot confirm a diagnosis but it looks like eczema skin. Eczema is characterized by itchy, red and flaky rashes. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Other treatment options include antihistaminics like Benadryl or Claritin, topical and oral steroids. But these are available by prescription. So I would suggest you to consult a dermatologist and get it evaluated. Application of good quality moisturizers also helps.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.





|
Did you find this post helpful?

replied July 18th, 2011
being infected with genital warts is tough, not to mention the mental stress and physical stress in trying to get rid of them. a relative who is an OB-GYN suggested that i tried Wartscide. after three days of application, my warts darkened and they just fell off. it's really effective. i always have a spare bottle just in case they come back but so far there are none.
|
Did you find this post helpful?
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.